# SDR 95ZZZX4131

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2710 · Aileron Control System
- Part: Cables
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON INTERCONNECT CABLES CORRODED AT WING ROOT PULLEY.  REMOVED AND REPLACED AILERON INTERCONNECT CABLES PER BAE 146 MM.  WORK CARD GENERATED FOR AILERON DISCONNECT TO BE RESET AND INTERCONNECT CABLES TO BE RIGGED W/C 2149.
